# SDR SWIA200719423

- Difficulty date: December 16, 2007
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 16,901 hours, 14,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LOWER FLANGE OF RBL9  AT STA 280.  COMPLIED WITH REPAIRS IAW CRJ200 REO 601R-53-11-171 REV D REPAIR A.
